Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 25, Number 5 (2015), 2535-2562.
Weak approximation of second-order BSDEs
We study the weak approximation of the second-order backward SDEs (2BSDEs), when the continuous driving martingales are approximated by discrete time martingales. We establish a convergence result for a class of 2BSDEs, using both robustness properties of BSDEs, as proved in Briand, Delyon and Mémin [ Stochastic Process. Appl. 97 (2002) 229–253], and tightness of solutions to discrete time BSDEs. In particular, when the approximating martingales are given by some particular controlled Markov chains, we obtain several concrete numerical schemes for 2BSDEs, which we illustrate on specific examples.
Ann. Appl. Probab., Volume 25, Number 5 (2015), 2535-2562.
Received: September 2013
Revised: May 2014
First available in Project Euclid: 30 July 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60F05: Central limit and other weak theorems
Secondary: 93E15: Stochastic stability 65C50: Other computational problems in probability
Possamaï, Dylan; Tan, Xiaolu. Weak approximation of second-order BSDEs. Ann. Appl. Probab. 25 (2015), no. 5, 2535--2562. doi:10.1214/14-AAP1055. https://projecteuclid.org/euclid.aoap/1438261048